MAUDE Adverse Event Report: PENUMBRA, INC. APOLLO IRRIGATION TUBING; GWG

PENUMBRA, INC. APOLLO IRRIGATION TUBING; GWG
Catalog Number APTUBE1
Medical Device Problem Codes Leak/Splash (1354); Device Difficult to Setup or Prepare (1487); Use of Device Problem (1670)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
 
Event or Problem Description
During preparation for a microneurosurgery procedure, after connecting the apollo irrigation tubing to the apollo wand and activating the generator to flush the system, it was noticed that the irrigation tubing was leaking at the connection between the distal female luer lock and the distal male to male swivel luer connector.The physician tightened the connection and the leak was stopped.The procedure was completed using the same irrigation tubing.
 
Additional Manufacturer Narrative
(b)(4).The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
 
Additional Manufacturer Narrative
Please note that the following section was inadvertently missed on the initial mfr report and is being included on this follow-up #02 mfr report: 1.Expiration date.

Brand Name
APOLLO IRRIGATION TUBING
Common Device Name
GWG
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key5464837
Report Number3005168196-2016-00254
Device Sequence Number13546896
Product Code GWG
UDI-Device Identifier00814548013602
UDI-Public00814548013602
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K132931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2016
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/25/2018
Device Catalogue NumberAPTUBE1
Device Lot NumberF62391
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 01/29/2016
Supplement Date Received by ManufacturerNot provided
01/14/2005
Initial Report FDA Received Date02/26/2016
Supplement Report FDA Received Date03/07/2016
05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005